# SDR DL75A000975

- Difficulty date: May 16, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 42,781 hours, 23,117 cycles
- Engine: Pwa PW2037
- Engine time: 27,723 hours, 13,140 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716576
- Condition: Flamed Out
- Location: Nr 2
- Part time: 27,723 hours, 13,140 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE ROLLED BACK AND QUIT DURING DESCENT INTO ATL PASSING THRU 21,000 FT.  REPLACED RT ENGINE.
